Results overview: Found 2 records in 0.03 seconds.
Articles, 2 records found
Articles 2 records found  
1.
17 p, 389.6 KB Periodic solutions of linear, Riccati, and Abel dynamic equations / Bohner, Martin (Missouri S&T) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. [...]
2019 - 10.1016/j.jmaa.2018.10.018
Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749  
2.
10 p, 567.6 KB On the Bifurcation of Limit Cycles Due to Polynomial Perturbations of Hamiltonian Centers / Colak, Ilker (Drexel University (Texas). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of limit cycles bifurcating from the peri- od annulus of a real planar polynomial Hamiltonian ordinary differential system with a center at the origin when it is perturbed in the class of polynomial vector fields of a given degree.
2017 - 10.1007/s00009-017-0857-2
Mediterranean Journal of Mathematics, 2017  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.